had my eye dialated 4 days ago and my eye is still dialated....have had my eyes dialated many times in the past and this has never happened....i live in phoenix at low altitude and am in keystone colorado which is at 9500 feet altitude....could this be a reason?? i have had no change in other medications...i only take the smallest dose of lexapro each day....the only other medical condition was having had my prostate removed in february this year after having been diagnosed with prostate cancer....
I would recommend that you get your eyes checked to determine the cause of the dilation. You do not mention whether it is one eye or both. It can be as simple as placement of a longer acting drop or as serious as a nerve problem in your brain. Please go to AAO.org and find an EyeMD and see a doctor where you are visiting.
Sandy T. Feldman, M.D., M.S.
ClearView Eye and Laser Medical Center
San Diego, California 92121
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.